# SDR UALA2009052701527

- Difficulty date: May 27, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,566 hours, 10,778 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 8138
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE C-HYD PRIM 1 EICAS AND C-HYD SYS MAINT STATUS ACTION PUMP TURNED OFF.  FOUND FILTER DELTA P PIN POPPED.  REPLACED CENTER SYSTEM AC MOTOR DRIVEN HYD PUMP.
